# SDR 99ZZZX57

- Difficulty date: December 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5Y
- Make and model: Beech 65-A90
- Aircraft serial: LJ272
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Misinstalled
- Location: Te Flap
- Part time: 9,800 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE PHASE INSPECTION, FOUND 3 OF THE 4 FLAP ACTUATORS WERE INSTALLED WITH THE VENT HOLE DOWN.  SUBMITTER STATED IT IS VERY IMPORTANT TO INSTALL ACTUATORS IAW BEECH MM WHICH CALLS FOR VENT FHOLE TO BE POSITIONED UP TO PREVENT LUBRICANT LOSS.  ACTUATOR P/N'S 50-521198-3, 50-521198-4, 50-521152-1, AND 50-521152-2.
